# SDR FDEA2019022860512

- Difficulty date: February 16, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA03641
- Condition: Corroded
- Location: Bs 1481
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AT APPROX STA 1481 LBL75 - 105 AFTER REMOVING MYLAR TAPE AND NUT   PLATES FOUND UNDER SIDE OF FLOOR SUPPORT HAS EXFOLIATION CORROSION MARKED #19 REMOVED AND REPLACED FLOOR SUPPORT, MAIN CARGO, STA 1481 LBL 75-105 IAW REF DAC   DWG AEA0364, SRM 51-35-01 VOL 2, SRM 51-33-01, SRM 51-21-01 VOL. 2.
